# SDR DALA2021031901591

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON FLOOR SUPPORT BTW STA. 720 TO 740, LBL 60 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00723: CORROSION ON FLOOR SUPPORT BTW STA. 720 TO 740, LBL 60 WAS REMOVED PER B757-300 SRM AND FOUND TO BE OUT OF LIMITS. REPAIRED PER B757-300 SRM. (1758307)
